MathSciNet Relay Station
MathSciNet bibliographic data
MR654413 58F07 (35Q05 70E15)
Raţiu, Tudor Euler-Poisson equations on Lie algebras and the $N$-dimensional heavy rigid body. Amer. J. Math. 104 (1982), no. 2, 409–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement